MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL CHEMO 9GAL YELLOW; SHARPS CONTAINER

BECTON DICKINSON BD SHARPS COLL CHEMO 9GAL YELLOW; SHARPS CONTAINER
Catalog Number 305603
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the distributor that the customer was missing three lids for bd sharps disposal container material no.: 305603 batch no.: unknown.The following information was provided by the initial reporter: verbatim: reported by the distributor that the customer was missing three lids.
 
Additional Manufacturer Narrative
H.6.Investigation summary the actual product nor photo representation was provided.A review of the device history record (dhr) was not possible since a lot number could not be provided.Also, a review of non-conforming material report (ncmr) for the reported container was performed for the past 12 months and no manufacturing or material defects were identified that could have caused or contributed to the reported incident, ¿missing lids¿.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.Unfortunately, a weighted label placed on the box by the weighing system is required to identify or confirm this issue.The root cause is unknown.The issue could have occurred during distribution if repackaged by a distributor.Based on these findings, our investigation is inconclusive.Evidence of original packaging is required.Bd will continue to monitor for any trends.H3 other text : see section h.10.
 
Event or Problem Description
It was reported by the distributor that the customer was missing three lids for bd sharps disposal container material no.: 305603.Batch no.: unknown.The following information was provided by the initial reporter: verbatim: reported by the that the customer was missing three lids.

Brand Name
BD SHARPS COLL CHEMO 9GAL YELLOW
Common Device Name
SHARPS CONTAINER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
brett wilko
9450 south state street
sandy, UT 84070
8015652341
MDR Report Key9641016
Report Number2243072-2020-00096
Device Sequence Number610019
Product Code FMI
UDI-Device Identifier50382903056038
UDI-Public50382903056038
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305603
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date02/17/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown